Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Buttock running down the leg due to long sitting hours, moderate relief with voltarene. Permanent solution?

Hi, My name is Gracy, 57 years, 5 ft 6 , weigh 65 kgs. Since the last four years, i have tolerated the discomfort from my left buttock running down my left leg bought on by sitting for long hours. medication like voltarene has helped. Is there anything more that can be done to relieve me permanently of this discomfort before it turns severe. Thank u
Asked On : Mon, 28 May 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Voltarene taken frequently would be dangerous hence I suggest you to apply DICLOFENAC gel over the affected area.

Diagnosing the condition is very important to plan a permanent remedies.Hence I advice you to consult a general Physician who after examining you can be able to find out the exact cause of the same.

Wish you good health

Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor